# SDR TWAA0105809

- Difficulty date: March 30, 2001
- Submitted: April 2, 2001
- Operation: Air carrier
- Aircraft: N908TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49169
- Aircraft time: 54,524 hours, 28,436 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT IN THE AFT CARGO COMPT, THE FLOOR SUPPORT WAS BROKEN AND CORRODED BETWEEN STA 1155 AND 1147, BETWEEN LONGERON 29R AND 30R.  REMOVED OLD PART AND INSTALLED NEW PER SPM 6-70-01.  FASTENER INSTALLATION PER SRM 51-30-5.
